Amir Akbary
Amir Akbary
Professor of Mathematics, University of Lethbridge
Verified email at uleth.ca - Homepage
Title
Cited by
Cited by
Year
On constructing permutations of finite fields
A Akbary, D Ghioca, Q Wang
Finite Fields and Their Applications 17 (1), 51-67, 2011
1072011
A generalized Lucas sequence and permutation binomials
A Akbary, Q Wang
Proceedings of the American Mathematical Society 134 (1), 15-22, 2006
432006
On polynomials of the form xrf (x (q− 1)/l)
A Akbary, Q Wang
International Journal of Mathematics and Mathematical Sciences 2007, 2007
402007
On permutation polynomials of prescribed shape
A Akbary, D Ghioca, Q Wang
Finite Fields and Their Applications 15 (2), 195-206, 2009
292009
On some permutation polynomials over finite fields
A Akbary, Q Wang
International Journal of Mathematics and Mathematical Sciences 2005, 2005
292005
On some classes of permutation polynomials
A Akbary, S Alaric, Q Wang
International Journal of Number Theory 4 (01), 121-133, 2008
272008
Limiting distributions of the classical error terms of prime number theory
A Akbary, N Ng, M Shahabi
The Quarterly Journal of Mathematics 65 (3), 743-780, 2014
262014
A geometric variant of Titchmarsh divisor problem
A Akbary, D Ghioca
International Journal of Number Theory 8 (01), 53-69, 2012
232012
Periods of orbits modulo primes
A Akbary, D Ghioca
Journal of Number Theory 129 (11), 2831-2842, 2009
222009
Reductions of points on elliptic curves
A Akbary, D Ghioca, VK Murty
Mathematische Annalen 347 (2), 365-394, 2010
172010
An analogue of the Siegel-Walfisz theorem for the cyclicity of CM elliptic curves mod p
A Akbary, VK Murty
Indian Journal of Pure and Applied Mathematics 41 (1), 25-37, 2010
172010
Non-vanishing of weight k modular L-functions with large level
A Akbary
JOURNAL-RAMANUJAN MATHEMATICAL SOCIETY 14, 37-54, 1999
171999
Uniform distribution of zeros of Dirichlet series
A Akbary, MR Murty
Anatomy of integers, 143-158, 2006
162006
REDUCTION modp OF SUBGROUPS OF THE MORDELL–WEIL GROUP OF AN ELLIPTIC CURVE
A Akbary, VK Murty
International Journal of Number Theory 5 (03), 465-487, 2009
142009
Average distributions and products of special values of L-series
A Akbary, C David, R Juricevic
ACTA ARITHMETICA-WARSZAWA- 111 (3), 239-268, 2004
142004
Superabundant numbers and the Riemann hypothesis
A Akbary, Z Friggstad
The American Mathematical Monthly 116 (3), 273-275, 2009
132009
A variant of the Bombieri-Vinogradov theorem with explicit constants and applications
A Akbary, K Hambrook
Mathematics of Computation 84 (294), 1901-1932, 2015
112015
Lower bounds for power moments of L-functions
A Akbary, B Fodden
Acta Arith 151 (1), 11-38, 2012
102012
On invariants of elliptic curves on average
A Akbary, AT Felix
arXiv preprint arXiv:1404.5700, 2014
72014
On the greatest prime divisor of Np
A Akbary
J. Ramanujan Math. Soc 23 (3), 259-282, 2008
72008
The system can't perform the operation now. Try again later.
Articles 1–20